# SDR MWE2008F00025

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 2232
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  RELAMPED RT OVERWING LIGHT.  (K)
